advertisement
Question
Posted by: HS | 2011/12/12

Heavy menstrual cramps and the pill

Hi Doc, I start using Triphasil (prescribed by my Gynae) in 2009 for my heavy menstrual cramps, but a few months ago I keep getting a migraine when using the white pills, my contact lenses irritates my eyes, get a rash like eczema. Last week I went to my Gynae to ask for a lighter pill, he prescribed Yaz, but after reading on the Internet about Yaz, I’ m not sure if I want to use it. Is there perhaps another pill or something else to use for the menstrual cramps? (I’ m 30yrs and not sexually active) Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Any of the Pills would help for menstrual cramps.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/12/19

Any of the Pills would help for menstrual cramps.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement